# SDR SWAA2021092112834

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE DEFLECTION CONTROL RIB UPPER ATTACHMENT CRACKED / REMOVED AND REPLACED LH WING T.E DEFECTION CONTROL RIB PER SOPM 20-50-01. SEE INDIVIDUAL STEPS ON SA-M 326 # A1303899 FOR FOM OF RIBSA-M 326 A1303899/A1301935
